# SDR CA041025003

- Difficulty date: October 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 19,373 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: DHC8102
- Part serial: 121
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE HEAVY MAINTENANCE INSPECTION WIDESPREAD LEVEL ONE CORROSION WASFOUND ON THE UPPER WING SKIN AT THE MATIN SURFACES OF THE FORWARD AND REAR SPARS. INITIALLY LEVEL ONE CORROSION WAS FOUND JUST AHEAD OF THE REAR SPAR AND JUST AFT OF THE FORWARD SPAR. FURTHER INVESTIGATION THROUGH CUTTING SAMPLES OUT OF THE SKIN, AT BOTH THE FORWARD AND REAR SPARS, REVEALED THAT LEVEL ONE CORROSION WAS ALSO PRESENT AT THE SPAR TO SKIN MATING SURFACE. THE CORROSION THAT WAS FOUND WAS ISOLATED TO THE DRY BAY PORTIONS OF THE WING (STN. YW171.200 PORT TO STA YW171.200 STARBOARD AND OUTBOARD OF STA. YW405.00 ON BOTH WINGS). CORROSION WAS LIMITEDTO THE SKIN ONLY AND WAS NOT EVIDENT ON THE SPARS.
